# SDR SWAA2014120334640

- Difficulty date: November 15, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 27,765 hours, 13,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED AT BS 727B, LBL 45.5, AFT FASTENER HOLES.  REPAIRED SEAT TRACK IAW EA.
